| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Halo (2227)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: date explanted: not applicable, as the lens remains implanted in the patient's eye.The device is not returning for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the dfr00v 22.0 diopter intraocular lens (iol) was implanted in the patient's ocular sinister (os), left eye.Patient reports complaints of halos and starbursts.She was informed she might see them, but she thought it would be maybe one ring, not a ring, another ring, and another ring all the way down to the ground.Patient also reports she cannot drive at night.Through follow-up, additional information was received stating os symptoms started right after the surgery.Iol is not being returned as it remains implanted in the patient's os.No further information is available.